# SDR AALA2018070539031

- Difficulty date: June 25, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220601
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON THE CORNER FITTING LOCATED AT STA FR 68, STR 23L. REPLACED CORNER FITTING PER SRM A319 51-72-11.
